# SDR AALA20000304

- Difficulty date: February 16, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46948
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock
- Part number: 39140165505
- Condition: Sheared
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - FLT 31 - AFTER DEPARTURE AND UPON RAISING GEAR RIGHT MAIN GEAR LIGHT ILLUMINATED RED.  RIGHT GEAR PIN INDICATED RIGHT MAIN GEAR DOWN AND LOCKED.  RETURNED AND LANDED LAX WITHOUT INCIDENT.  REPLACED DOWN LOCK CYLINDER.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
